# SDR ASAA9780285

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 993061237
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30 K CHECK, CRACK AS FOUND ON LEFT CUSP MEMBRANE AT FS 1030.  REPAIRED WITH DOUBLER IAW ASA EA 5320-01203.  (M)
